# SDR VNAA2019071011103

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 10,811 hours, 9,878 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN PREPARATION TO LAND THE CREW RECEIVED A ANTI SKID CAUTION MESSAGE WITH A WOW MESSAGE.  THE CREW RAN THE QRH AND WAS NOT ABLE TO RESET THE SYSTEM. THEY DECLARED AN EMERGENCY AND GROUND EMERGENCY EQUIPMENT RESPONDED.  THE AIRCRAFT LANDED WITHOUT ISSUE AND WAS ABLE TO TAXI TO THE GATE.  NO PASSENGERS ON BOARD DUE TO PREVIOUS DELAYS IN SAV. ADJUSTED PROX SENSOR PX113PX03 IAW AMM. OPS CHECK GOOD AT THIS TIME / "
